# SDR AALA201608109023

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A8163
- Condition: Defective
- Location: L1 Door
- Part time: 45,289 hours, 25,636 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, L1 DOOR SLIDE LOCK PIN DOES NOT LOCK REGULATOR VALVE ASSEMBLY.  REPLACED SLIDE ASSY IAW TASK CARD 26C83152002.
